# SDR AALA202103089018

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N962NN
- Make and model: Boeing 737823
- Aircraft serial: 33331
- Aircraft time: 18,651 hours, 7,243 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Fwd Galley Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE PACK SHIFTED. HARD TO STOW GIRT BAR ON FORWARD GALLEY DOOR. REPOSITIONED FORWARD GALLEY SLIDE PACK AS REQUIRED. ARM AND DISARM OK. SLIDE NORMAL REF AMM 25-66-01.
